# SDR C77A2020031200032

- Difficulty date: May 8, 2019
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 30,858 hours, 18,554 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066017002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, CORROSION DAMAGE WAS DISCOVERED ON SEVERAL SHEAR CLIPS IN THE LOWER AFT CARGO COMPARTMENT. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIRS OF THE CORROSION DAMAGE BY REPLACEMENT OF THE FOLLOWING AFT CARGO STRUCTURE: P/N 170-66885-001 FR81 SHEAR CLIP, P/N 170-66674-001 FR82 SHEAR CLIP, P/N 170-66868-001 FR83 SHEAR CLIP, P/N 170-66017-002 FR84 SHEAR CLIP, P/N 170-66033-001 FR86 SHEAR CLIP, P/N 170-66531-001 FR88 SHEAR CLIP. REFERENCE THE FIGURES IN THIS EO FOR DAMAGE DETAILS. REPLACEMENT OF PARTS IS ACCOMPLISHED IN ACCORDANCE WITH EMBRAER DRAWINGS LISTED IN TABLE 2, WHICH ARE APPROVED AS PART OF THE TYPE CERTIFICATE, AND SRM CHAPTER 51 PRINCIPLES. SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE STRUCTURE. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR.FR 84 STR 27R-28R W.O.# 2501964498 AND 2652588
